Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2261 Users
40191 Likes
2 M Views
(@pfizernumberone)
Active Member
Joined: 3 years ago
Posts: 5
 

@zacattack99 How are you doing? I have muscle spasms as well pretty widespread. waiting to see a neurologist still


   
ReplyQuote
 CK82
(@ck82)
New Member
Joined: 3 years ago
Posts: 2
 

Hello,

I'm just curious if more persons have experienced the same symptoms as I have.

5 days after my second shot I start having problems sleeping. In fact, every time I am falling asleep, my body creates a shock. Can be a thumb, a toe, my torso, my arm, literally everything. Without medication, diazepam, I can be in bed for 8 hours and not falling asleep. With the diazepam, I still have the shocks, although after a while I fall asleep but then I wake up 30 times in 1 night and always having dreams/nightmares. 

11 days after the same shot, I fell on the ground of a severe vertigo/vomiting attack. I have never had any of these symptoms before. This is under control now but only because after 1 month I am still taking Serc. Will stop taking them in 1 week to see what happens. 

I've done a brain scan, still waiting for the results, but since I have no other symptoms. Talking to doctors that it's weird both things happened so quick after the vaccine is difficult. They don't want to even talk about it. Impossible is their reply.

 

Was just wondering if someone else might be further in the research and tell me what they have done or taken to recover. Or if it has gone away by itself after a while.

 

Thank you,

Kind regards.

CK


   
ReplyQuote
(@kim-h)
Very Active Member
Joined: 3 years ago
Posts: 59
 

@myman123 I really hope it has left my system after 4 months! Just 2 months to go … what have you been given to take ?  I also suffered the adrenaline surges through body but on the night of the vaccine & that lasted a few weeks, I now still struggle with sleep, but mostly it’s my body tingling, burning, aching limbs, vibration feeling inside , I just want to feel back to how I was before the vaccine 


   
Recee and Recee reacted
ReplyQuote
(@larag)
Very Active Member
Joined: 3 years ago
Posts: 98
 

@courtneymchale2288 sorry to interrupt Courtney but may I ask what your symptoms are. I'm having symptoms 10 weeks on. Mainly tiredness, face pain and widespread twitching and I'm getting extremely depressed with it too. I just want it gone 🙁


   
ReplyQuote
(@courtneymchale2288)
Active Member
Joined: 3 years ago
Posts: 29
 

@larag I’m at 4 weeks post second vaccine (moderna) I’ve had uncontrollable anxiety (which has gotten better) ear fullness with a heartbeat sound in my right ear, the worst symptom for me has been the severe brain fog(makes me feel high or zoned out all the time) and I’m also dealing with headaches and migraines, from week 1 to now I do see some improvement I still just don’t feel like myself. 

before this I didn’t have any health concerns but did get headaches frequently. 


   
LaraG and LaraG reacted
ReplyQuote
(@patty)
New Member
Joined: 3 years ago
Posts: 1
 

@courtr13 Hi, same here but, one thing happen was so strange. When they shot me in my left arm my right arm started hurting like a needle stick. I told my friend he say I'm crazy. After second Pfizer in March right arm is still hurting in the same exact spot. I'm just wandering who will listen because before the vaccine I was healthy.


   
Tabby and Tabby reacted
ReplyQuote
(@tiredofthisdrama)
Active Member
Joined: 3 years ago
Posts: 8
 

My whole family now just thinks I'm crazy and need to see a psychiatrist! Whenever I'm telling them about my symptoms this is their reaction because they didn't have any... Oh dear!! What is going on...


   
MemphisMel, dragonlover, LaraG and 3 people reacted
ReplyQuote
(@pretzel)
Active Member
Joined: 3 years ago
Posts: 5
 

Ok so I had a bit of a relapse while I was on my vacation. I was drinking and smoking every night and generally not taking it easy. Came back to UK and still felt dizzy and nauseous and stayed in bed for 2 days. Went to the doctors a few days ago and after all the serious stuff came back fine she gave me an Epley manouvre and said the debris in my ear was causing the dizziness. Think it’s called BPPV. She gave me the manual of how to do the exercises and prescribed me with Prochlorperazine tablets for 10 days which help with nausea. Last 3 days I’ve been completely fine. I advise people check this out. Also for those with shortness of breath like I had I believe this was all down to stress and anxiety of not knowing what was happening. Ever since the doctors analysis I’ve been breathing completely fine as all the stress has been released. 


(@charsen)
Active Member
Joined: 3 years ago
Posts: 76
 

@tiredofthisdrama same here! They think i cannot control myself anymore and am overreacting! When will this ever end? I was a perfectly healthy female before the fluids got in me. I was hesitant to take this vaccine but got it because of both peer pressure and to keep my job! I am in week 3 and already tired of swallowing tons of pills for that my family thinks I need to stop! They will never understand. I am just hoping that all this is temporary and that we will not come down with sowmthing more serious soon! Ugh! Such a pessimist today. Sorry. 


   
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@courtneymchale2288 regarding acupuncture, consider that it has a commulative effect, that it needs weeks before it achieves any progress.

Don't despair and take one day at a time and you'll start seeing improvements soon! 


   
ReplyQuote
(@tiredofthisdrama)
Active Member
Joined: 3 years ago
Posts: 8
 

@charsen same same same!!! Week 12 for me...


   
ReplyQuote
(@dreajayy)
Active Member
Joined: 3 years ago
Posts: 9
 

@pfizernumberone 

I’m 3 months post and I experienced muscle spasms when I first got my shot months ago, but recently they came back full force! I have them everywhere and it’s really annoying 


   
ReplyQuote
(@larag)
Very Active Member
Joined: 3 years ago
Posts: 98
 

@dreajayy it's horrible isn't it. I am 11 weeks post first shot (and only shot) and widespread muscle spasms 24.7 and jerks when trying to sleep! 

I'm praying it's not permanent with every fibre of my body. I regret ever getting this jab. I hate myself for it but I thought it would take away my covid anxiety and normal life would resume.... 🙁


   
jacquelyn sauriol, dragonlover, Lynne and 5 people reacted
ReplyQuote
(@dreajayy)
Active Member
Joined: 3 years ago
Posts: 9
 

@larag

Yes! It’s very horrible! I thought I was getting better now I’m having other problems! 

 


I thought I was doing the right thing by get vaccinated because I was so scared of catching covid again because I experienced long covid for 4 months and I also thought the vaccine help with long covid as well but it just made things worse for me. 

I literally been sick for a whole year!😔


   
ReplyQuote
(@estonia)
Active Member
Joined: 3 years ago
Posts: 31
 

@dreajayy Maybe it is just one bad relapse. I have also muscle spasms and joint pain, they are gone now. But I have had 3 relapses (I am also 3 months post vax now). Thankfully my relapses last 2 to 7 days. I think the wrong food is the trigger, but I am trying to avoid high histamine foods. So I am not sure. 

Has anyone here tried fasting (2-3 days)? I have read in so many suggestions (especially from doctors) that it would most likely make a huge improvement. I haven't tried it myself yet, but I think I will. 

Can anyone share the link of the Fb group for post vax neurology symptoms? 


   
ReplyQuote
Page 492 / 1151